# SDR RRXA98406

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Panel
- Part number: 56496351
- Condition: Cracked
- Location: Hyd Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND LEFT WING, HYDRAULIC SERVICE DOOR, PANEL (-3), CRACKED AND CHAFED ON FLANGE.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05230.
